# SDR CA120814002

- Difficulty date: August 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Condition: Leaking
- Location: Hyd System
- Part time: 12,056 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 5 MINUTES BEFORE TOP OF DESCENT, THE CREW RECEIVED A HYDRAULIC SYS 2 LOW QTY INDICATION FOLLOWED BY A HYD 2 FAILURE.  AN EMERGENCY WAS DECLARED WITH ATC AND THE QRH WAS FOLLOWED.  THE FLIGHT LANDED SAFETLY ON R23 WITH HYDRAULIC FLUID OBSERVED LEAKING FROM THE ACFT.  ARRANGEMENTS WERE MADE TO HAVE THE ACFT TOWED TO THE GATE.  NO ADVERSE PASSENGER REACTION WAS OBSERVED.  MAINTENANCE CONTROL AND THE DUTY PILOT WERE ADVISED.  NR 2 ENGINE EDP REPLACED IAW AMM 29-11-01. INSP/CHCK FOR EDP FAIL 05-50-23 CARRIED OUT.  OPS CHECK AND LEAK CHECK OF EDP AND FILTERS CARRIED OUT,  NO FAULTS FOUND.
